# SDR SWAA2013061717142

- Difficulty date: June 9, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 28,761 hours, 16,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5730
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP CORRODED BETWEEN STA 1016 TO STA 1030, RBL 2.  R & R FLOOR STRAP IAW SRM AND DWG.
